# SDR ASOA201100581

- Difficulty date: March 16, 2011
- Submitted: March 28, 2011
- Operation: Air carrier
- Aircraft: N820AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7188
- Aircraft time: 30,956 hours, 27,774 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR LWR FWD INTERCOSTAL IN DRAIN RAMP AREA IS CRACKED.  REMOVED UNSERVICABLE LWR FWD INTERCOSTAL AND INSTALLED SERVICABLE INTERCOSTAL IAW SRM 51-42-06 AND SRM 51-42-21.  PAX DOOR LWR INNER STRUCTURE.  THIS IS A MAJOR REPAIR. RII FOUND TO BE SATISFACTORY.
